# SDR V0XD20180919001

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 23,966 hours, 16,218 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC670126004
- Part serial: 10297
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE SLAT NR 1 OUTER SKIN HAS TWO (2) DENTS BETWEEN TRACK 1-1 AND SS58.75.  REPAIRED RT SLAT NR 1 OUTER SKIN IAW REO 670-57-42-796 REV-- DATED 2018-09-13, NDTM PART 1 51-20-006.
